# SDR SWIA202158556

- Difficulty date: April 6, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 338-347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD5 BETWEEN FS338.963 & FS347.25 IS CORRODED     (C-CHECK RO 5/25/2021)    REPLACED PAX DOOR INTERCOSTAL DD5 BETWEEN FS338.963 & FS347.25 PN: 601R31902-317 CRJ900 IAW SRM 51-42-06-001-001-A01 & DWG 601R31702 REV -N, COMPLIED WITH 337 FORM, COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECK GOOD.
